# SDR AALA202506109266

- Difficulty date: May 31, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 47,605 hours, 19,965 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 90G97
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON LANDING WITH AUTOBRAKE 3, BRAKES DID NOT ACTIVATE AND THE DISARM LIGHT ILLUMINATED, SPOILERS WERE SLOW TO DEPLOY, AND POWER WANTED TO COME BACK UP TO FLIGHT IDLE. PER FIM 32-42-00-810-807, REMOVE AND REPLACED SERVO VALVE PRESSURE SWITCH. PER AMM 32-42-81. OPERTIONAL CHECK GOOD.
